# SDR ASAA2013062195322

- Difficulty date: June 21, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465349
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SHEAR TIE CORRODED FS 520, S28L-28R.  REMOVED, FABRICATED LOCATED, DRILLED AND INSTALLED SHEAR TIE IN FWD CARGO COMPARTMENT AT STA 520 BETWEEN STR 28L AND 28R IAW SRM 51-40-02-0G-0, FIG 8, SHEET 1, SRM 51-40-05-0G-0, FIG 2 AND SRM 51-40-02-0G-0 PARA 4.B.
